Multiplicity of Positive Solutions for Kirchhoff Type of Equation with Hardy Singular Item
Abstract: In this paper, using the local minimum theorem and mountain pass lemma of variational methods, we study the Kirchhoff equation with Hardy singular term, and obtain multi- plicity results of solutions for this equation near resonance with principal eigenvalue.
文章引用: 容 红 , 雷春雨 , 索洪敏 (2015) 具有Hardy奇异项的近共振Kirchhoff方程正解的多重性。 理论数学， 5， 21-27. doi: 10.12677/PM.2015.52004
 Ma, T.F. and Munoz Rivera, J.E. (2003) Positive solutions for a nonlinear elliptic transmission problem. Applied Ma-thematics Letters, 16, 243-248.
 He, X. and Zou, W. (2010) Multiplicity of solutions for a class of Kirchhoff type problems. Acta Mathematicae Appllicatae Sinica, 26, 387-394.
 Chen, J.Q. (2014) Multiple positive solutions to a class of Kirchhoff equation on with indefinite Nonlinearity. Nonlinear Analysis, 96, 134-145.
 Aubin, T. and Ekeland, I. (1984) Applied nonlinear analysis. Wiley, New York.
 Ambrosetti, A. and Rabinowitz, P.H. (1973) Dual variational methods in critical point theory and applications. Journal of Functional Analysis, 14, 349-381.